Bounds on the dimension of trivariate spline spaces: A homological approach

Abstract : We consider the vector space of globally differentiable piecewise polynomial functions defined on a three-dimensional polyhedral domain partitioned into tetrahedra. We prove new lower and upper bounds on the dimension of this space by applying homological techniques. We give an insight of different ways of approaching this problem by exploring its connections with the Hilbert series of ideals generated by powers of linear forms, fat points, the so-called Fröberg--Iarrobino conjecture, and the weak Lefschetz property.
Type de document :
Article dans une revue
Mathematics in Computer Science, Springer, 2014, 8 (2), pp.157-174. <10.1007/s11786-014-0187-8>
Liste complète des métadonnées


https://hal.inria.fr/hal-00879100
Contributeur : Bernard Mourrain <>
Soumis le : mercredi 26 février 2014 - 18:13:12
Dernière modification le : mardi 3 mai 2016 - 15:11:34
Document(s) archivé(s) le : lundi 26 mai 2014 - 12:55:35

Fichier

Mourrain-Villamizar.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Collections

Citation

Bernard Mourrain, Nelly Villamizar. Bounds on the dimension of trivariate spline spaces: A homological approach. Mathematics in Computer Science, Springer, 2014, 8 (2), pp.157-174. <10.1007/s11786-014-0187-8>. <hal-00879100v2>

Partager

Métriques

Consultations de
la notice

270

Téléchargements du document

115